# SDR SWAA2018051421898

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 41,013 hours, 21,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT ON SEAT INOP AT ROW 11.  RELAMPED LIGHT IAW AMM.
